The Tricomi problem for a loaded Lavrent'ev–Bicadze equation
Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 173-175 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1979_15_1_a22,
     author = {V. M. Kaziev},
     title = {The {Tricomi} problem for a loaded {Lavrent'ev{\textendash}Bicadze} equation},
     journal = {Differencialʹnye uravneni\^a},
     pages = {173--175},
     year = {1979},
     volume = {15},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1979_15_1_a22/}
}
TY  - JOUR
AU  - V. M. Kaziev
TI  - The Tricomi problem for a loaded Lavrent'ev–Bicadze equation
JO  - Differencialʹnye uravneniâ
PY  - 1979
SP  - 173
EP  - 175
VL  - 15
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DE_1979_15_1_a22/
LA  - ru
ID  - DE_1979_15_1_a22
ER  - 
%0 Journal Article
%A V. M. Kaziev
%T The Tricomi problem for a loaded Lavrent'ev–Bicadze equation
%J Differencialʹnye uravneniâ
%D 1979
%P 173-175
%V 15
%N 1
%U http://geodesic.mathdoc.fr/item/DE_1979_15_1_a22/
%G ru
%F DE_1979_15_1_a22
V. M. Kaziev. The Tricomi problem for a loaded Lavrent'ev–Bicadze equation. Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 173-175. http://geodesic.mathdoc.fr/item/DE_1979_15_1_a22/